# SDR SWAA2022010643889

- Difficulty date: November 15, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30589
- Aircraft time: 69,290 hours, 41,022 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLIGHT DECK ENTRY FLOOR PANEL 211AF MATING SURFACE MKD DOT ; / [01] RECEIVED NEW PANEL 211AF ;THIS PANEL WILL BE INSTALL ON FAULY TTG8Q006JDOU; [02] VERIFIED STEP 1
